Zur Struktur von Quadraturformeln.

Franz Locher

Numerische Mathematik (1972/73)

  • Volume: 20, page 317-326
  • ISSN: 0029-599X; 0945-3245/e

How to cite


Locher, Franz. "Zur Struktur von Quadraturformeln.." Numerische Mathematik 20 (1972/73): 317-326. <http://eudml.org/doc/132195>.

author = {Locher, Franz},
journal = {Numerische Mathematik},
pages = {317-326},
title = {Zur Struktur von Quadraturformeln.},
url = {http://eudml.org/doc/132195},
volume = {20},
year = {1972/73},

AU - Locher, Franz
TI - Zur Struktur von Quadraturformeln.
JO - Numerische Mathematik
PY - 1972/73
VL - 20
SP - 317
EP - 326
UR - http://eudml.org/doc/132195
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.